# SDR 2023FA0000686

- Difficulty date: October 27, 2023
- Submitted: October 27, 2023
- Operation: General aviation
- Aircraft: N740JM
- Make and model: Cessna 550
- Aircraft serial: 0045
- Aircraft time: 9,287 hours, 7,568 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Push-Pull Rod
- Part number: 656502610
- Part serial: NSN
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION WE FOUND SUBJECT PUSH / PULL ROD ASSEMBLY CORRODED AND A SEGMENT MISSING. THERE IS NO INSPECTION CITRON. AMM DOES NOT MENTION AN INSPECTION IN THIS AREA OF WING. A MECHANIC FOUND THIS DEFECT.
